Archive

Monthly Archives: January 2014

Clonazepam, better known as the brand name Klonopin, is a benzodiazepine originally used to treat seizures but later became a popular drug for anxiety. Some people with anxiety disorders feel more emotionally stable on clonazepam. The big problem with benzodiazepines is that they become ineffective over time. A patient winds up taking more and more of the drug in order to get the same effect. This can lead to clonazepam overdose.

Another time when a patient is most prone to an overdose is when they are first prescribed the medication. Since each person reacts differently to clonazepam, a safe dose for one person might be a fatal overdose for another. Anyone taking clonazepam for the first time needs to be supervised or at least needs a medical professional to call and check up on that person for the first few days to make sure an overdose does not occur…

Please read the rest of my article about Klonopin overdose at Yahoo. Thanks!